# SDR HALA2017112100282

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 36,094 hours, 93,012 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED VALVE EICAS MESSAGE. RETURNED TO DEPARTURE.  FOUND HPSOV TERM 1 CONNECTOR D4210P PIN 10 OPEN AND HPSOV TERM 2 TO D4210P OPEN. REPLACED THE TERMINAL 1 ON WIRE.
